# SDR SWAA2022091552619

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 78,829 hours, 46,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SLIDE EMERGENCY LIGHT INOP / [01] RELAMPED AFT RIGHT SLIDE EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD
